RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lukashenko, Taras Pavlovich

Statistics Math-Net.Ru
Total publications: 44
Scientific articles: 40
Presentations: 1

Number of views:
This page:2925
Abstract pages:9611
Full texts:2813
References:1113
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8381
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194742

Publications in Math-Net.Ru
2016
1. V. V. Galatenko, T. P. Lukashenko, V. A. Sadovnichii, “A condition for almost everywhere convergence of orthorecursive expansions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, 5,  20–25  mathnet  mathscinet; Moscow University Mathematics Bulletin, 71:5 (2016), 191–195  isi  scopus
2. V. V. Galatenko, T. P. Lukashenko, V. A. Sadovnichii, “The condition of almost everywhere convergence for a functional series with a weak analogue of the orthonormality property”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, 2,  18–24  mathnet  mathscinet; Moscow University Mathematics Bulletin, 71:2 (2016), 61–67  isi  scopus
2014
3. T. P. Lukashenko, “Orthogonal Basis of Shifts in Space of Trigonometric Polynomials”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:4(1) (2014),  367–373  mathnet
4. V. V. Galatenko, T. P. Lukashenko, V. A. Sadovnichii, “On the properties of orthorecursive expansions with respect to subspaces”, Tr. Mat. Inst. Steklova, 284 (2014),  138–141  mathnet  elib; Proc. Steklov Inst. Math., 284 (2014), 129–132  isi  elib  scopus
5. T. P. Lukashenko, “Bases of trigonometric polynomials consisting of shifts of Dirichlet kernels”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, 5,  35–40  mathnet; Moscow University Mathematics Bulletin, 69:5 (2014), 211–216  scopus
2013
6. T. P. Lukashenko, “Orthorecursive Fourier–Stieltjes expansions”, Tr. Mat. Inst. Steklova, 280 (2013),  227–233  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 280 (2013), 220–226  isi  elib  scopus
2012
7. T. P. Lukashenko, “On Recursive Decompositions of Measures”, Mat. Zametki, 91:5 (2012),  720–729  mathnet  mathscinet  elib; Math. Notes, 91:5 (2012), 671–679  isi  elib  scopus
2009
8. T. P. Lukashenko, S. M. Lytkin, “Expansion over a system of shifts of pyramidal functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2009, 4,  22–28  mathnet  mathscinet  zmath
2008
9. T. P. Lukashenko, “The $A$-integral and its application in the investigations of P.  L. Ul'yanov and other mathematicians”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 5,  77–82  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 52:5 (2008), 67–71
2006
10. T. P. Lukashenko, “Monotonicity and convexity of a conjugate function”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2006, 1,  11–16  mathnet  mathscinet  zmath
2005
11. T. P. Lukashenko, “On Stieltjes integrals and Parseval's equality for multiple trigonometric series”, Izv. RAN. Ser. Mat., 69:5 (2005),  149–168  mathnet  mathscinet  zmath  elib; Izv. Math., 69:5 (2005), 1005–1024  isi  scopus
2003
12. T. P. Lukashenko, “On the Parseval equality for the product of functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2003, 3,  32–40  mathnet  mathscinet  zmath
2002
13. T. P. Lukashenko, “On the Riemann–Stieltjes integral and Parseval's equality”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2002, 4,  18–22  mathnet  mathscinet  zmath
2001
14. T. P. Lukashenko, “Properties of orthorecursive expansions in nonorthogonal systems”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2001, 1,  6–10  mathnet  mathscinet  zmath
2000
15. T. P. Lukashenko, T. V. Rodionov, “On convergence of generalized systems similar to orthogonal ones”, Fundam. Prikl. Mat., 6:3 (2000),  813–829  mathnet  mathscinet  zmath
16. T. P. Lukashenko, “On properties of generalized expansion systems that are similar to orthogonal systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 10,  33–48  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 44:10 (2000), 30–44
17. T. P. Lukashenko, “Analogs of the Kolmogorov–Seliverstov–Plessner theorem for nonorthogonal function systems”, Mat. Zametki, 67:1 (2000),  87–101  mathnet  mathscinet  zmath; Math. Notes, 67:1 (2000), 69–80  isi
1999
18. T. P. Lukashenko, “An analog of the Menshov–Rademacher theorem for generalized orthosimilar systems”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1999, 5,  31–35  mathnet  mathscinet  zmath
1998
19. T. P. Lukashenko, “Properties of expansion systems similar to orthogonal ones”, Izv. RAN. Ser. Mat., 62:5 (1998),  187–206  mathnet  mathscinet  zmath; Izv. Math., 62:5 (1998), 1035–1054  isi  scopus
20. T. P. Lukashenko, “Generalized expansion systems similar to orthogonal ones”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1998, 4,  6–10  mathnet  mathscinet  zmath
1997
21. T. P. Lukashenko, “Systems of expansions similar to orthogonal systems”, Fundam. Prikl. Mat., 3:2 (1997),  487–517  mathnet  mathscinet  zmath
22. T. P. Lukashenko, “Coefficients with respect to orthogonal-like decomposition systems”, Mat. Sb., 188:12 (1997),  57–72  mathnet  mathscinet  zmath; Sb. Math., 188:12 (1997), 1783–1798  isi  scopus
23. T. P. Lukashenko, “Orthosimilar nonnegative expansion systems”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1997, 5,  27–31  mathnet  mathscinet  zmath
1996
24. T. P. Lukashenko, “Decomposition systems on spaces with a measure”, Izv. RAN. Ser. Mat., 60:1 (1996),  165–174  mathnet  mathscinet  zmath; Izv. Math., 60:1 (1996), 169–178  isi  scopus
1994
25. T. P. Lukashenko, “Wavelets on topological groups”, Izv. RAN. Ser. Mat., 58:3 (1994),  88–102  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 44:3 (1995), 515–529  isi
1991
26. T. P. Lukashenko, “On the equimeasurability of maximal functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 5,  29–31  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:5 (1991), 29–31
1986
27. T. P. Lukashenko, “Properties of the maximal function of a measure $\nu$ with respect to a measure $\mu$”, Mat. Zametki, 39:2 (1986),  212–220  mathnet  mathscinet  zmath; Math. Notes, 39:2 (1986), 116–120  isi
1983
28. T. P. Lukashenko, “On properties of functions of bounded variation on a set”, Mat. Sb. (N.S.), 122(164):1(9) (1983),  41–63  mathnet  mathscinet  zmath; Math. USSR-Sb., 50:1 (1985), 41–66
1982
29. T. P. Lukashenko, “On functions of generalized bounded variation and functions absolutely continuous in a generalized sense”, Dokl. Akad. Nauk SSSR, 263:3 (1982),  537–540  mathnet  mathscinet  zmath
30. T. P. Lukashenko, “On functions of generalized bounded variation”, Izv. Akad. Nauk SSSR Ser. Mat., 46:2 (1982),  276–313  mathnet  mathscinet  zmath; Math. USSR-Izv., 20:2 (1983), 267–301
31. T. P. Lukashenko, “Union of sets of divergence of functional series”, Mat. Zametki, 31:4 (1982),  539–548  mathnet  mathscinet  zmath; Math. Notes, 31:4 (1982), 274–278  isi
1979
32. T. P. Lukashenko, “On integrals of conjugate functions”, Izv. Akad. Nauk SSSR Ser. Mat., 43:4 (1979),  795–830  mathnet  mathscinet  zmath; Math. USSR-Izv., 15:1 (1980), 53–86  isi
33. T. P. Lukashenko, “On majorants of $D$-integrable functions”, Mat. Sb. (N.S.), 110(152):3(11) (1979),  440–453  mathnet  mathscinet  zmath; Math. USSR-Sb., 38:3 (1981), 407–420  isi
1977
34. T. P. Lukashenko, “Denjoy–Khinchin-integrable functions and their conjugates”, Izv. Akad. Nauk SSSR Ser. Mat., 41:3 (1977),  663–702  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:3 (1977), 625–664
35. T. P. Lukashenko, “Conjugate functions and the restricted Denjoy integral”, Mat. Sb. (N.S.), 104(146):1(9) (1977),  89–139  mathnet  mathscinet  zmath; Math. USSR-Sb., 33:1 (1977), 81–124  isi
1975
36. T. P. Lukashenko, “Boks-integrable nonmeasurable functions”, Mat. Zametki, 17:1 (1975),  49–56  mathnet  mathscinet  zmath; Math. Notes, 17:1 (1975), 29–33
1974
37. T. P. Lukashenko, “Integrals and $n$-dimensional conjugate functions”, Izv. Akad. Nauk SSSR Ser. Mat., 38:3 (1974),  546–582  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:3 (1974), 553–589
1973
38. T. P. Lukashenko, “On $D$-integrable conjugate functions”, Izv. Akad. Nauk SSSR Ser. Mat., 37:4 (1973),  946–958  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:4 (1973), 949–962
1972
39. T. P. Lukashenko, “Adjoint functions and integrals”, Izv. Akad. Nauk SSSR Ser. Mat., 36:2 (1972),  435–449  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:2 (1972), 429–443
1971
40. T. P. Lukashenko, “On functions conjugate to Denjoy–Khinchin integrable functions”, Izv. Akad. Nauk SSSR Ser. Mat., 35:2 (1971),  381–407  mathnet  mathscinet  zmath; Math. USSR-Izv., 5:2 (1971), 393–420

2018
41. A. I. Aptekarev, O. P. Vinogradov, V. N. Dubrovsky, M. Koloskova, T. P. Lukashenko, I. I. Mel'nikov, Yu. V. Nesterenko, M. K. Potapov, I. Yu. Selivanova, K. V. Semenov, I. N. Sergeev, A. P. Solodov, A. I. Strogova, V. N. Chubarikov, E. V. Shivrinskaya, “Valerii Vasil'evich Vavilov (30.06.1946 – 21.10.2016)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, 1,  71–72  mathnet
2016
42. B. I. Golubov, B. S. Kashin, T. P. Lukashenko, M. G. Plotnikov, M. A. Skopina, A. P. Solodov, A. M. Stepin, N. N. Kholshchevnikova, “Valentin Anatol'evich Skvortsov (on his 80th birthday)”, Uspekhi Mat. Nauk, 71:1(427) (2016),  184–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 71:1 (2016), 175–177  isi
43. V. A. Sadovnichii, V. N. Chubarikov, T. P. Lukashenko, S. V. Kravtsev, N. B. Malysheva, “Valerian Ivanovich Gavrilov to 80th anniversary”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, 2,  69–71  mathnet
2014
44. V. A. Sadovnichii, V. N. Chubarikov, T. P. Lukashenko, V. I. Gavrilov, A. T. Fomenko, I. Kh. Sabitov, A. K. Rybnikov, “To memory of Leonid Evgen'evich Evtushik (25.05.1931–16.02.2013)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, 5,  69–70  mathnet

Presentations in Math-Net.Ru
1. Базисы тригонометрических многочленов из сдвигов ядер Дирихле
T. P. Lukashenko
Seminar on Approximation Theory
November 28, 2013 10:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019